# SDR SWAA2014011324011

- Difficulty date: January 6, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 21,307 hours, 12,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 3 FLIGHT DECK WINDOW FRAME EF POST SECOND LOWER FASTENER HOLE CRACKED.  REPAIRED FRAME ASSEMBLY IAW ACO.
